# SDR 97FDEA00674

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727227
- Aircraft serial: 21670
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP WEAR MARK IN FUSE SKIN AT BS 970 BETWEEN STR 24L AND 25L.  CUT OUT DAMAGE TO APPROXIMATELY 1.5 BY 2 AND INSTALLED .090 202473 DOUBLER PER SRM 53-30-3 PG 8.
